# SDR AALA202408264451

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 56,685 hours, 38,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN PREFLIGHT FOUND FORWARD MEGAPHONE BATTERY DEAD. REPLACED BATTERIES IN MEGAPHONE OKAY FOR SERVICE PER GPM 17.11.
